# SDR SWAA020670

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 45,561 hours, 39,804 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT FRAME CRACKED AT CUTOUT FOR 4TH FROM TOP STOP PIN FITTING.  REPAIRED FRAME PER SWA T1-152-003.
